MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.5PDC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Extubate (2402)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during use, the device¿s inflation line was disconnected from the tube around 20 days after exchange.The patient was reintubated for periodic exchange to solve the problem.
 
Additional Manufacturer Narrative
Evaluation summary: one sample device was received for evaluation and the reported issue was not confirmed.An inflation/deflation test was performed, air is applied through valve on pilot balloon to inflate the cuff and checked to make sure that the cuff is still inflated.A vacuum system is applied through valve on pilot balloon to remove the air of the cuff.A visual inspection was performed and it was observed the inflation line is detached from the tube, inside the flange connector there is a piece of the inflation line bonded.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key9380215
Report Number2936999-2019-00974
Device Sequence Number3103657
Product Code JOH
UDI-Device Identifier20884522029114
UDI-Public20884522029114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5PDC
Device Catalogue Number4.5PDC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;